Alert archive / Ohio / Small Craft Advisories in 2016
Small Craft Advisory 22, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jun 6, 2016, 4:04 PM EDT. It took effect at Jun 7, 2016, 4:00 AM EDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2016, 4:04 PM EDT (20:04 UTC)
- In effect from
- Jun 7, 2016, 4:00 AM EDT
- Expired
- Jun 8, 2016, 9:39 PM EDT
- In force
- 42 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
935 WHUS71 KCLE 062004 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 404 PM EDT MON JUN 6 2016 LEZ147>149-070415- /O.CAN.KCLE.SC.Y.0021.000000T0000Z-160606T2000Z/ /O.NEW.KCLE.SC.Y.0022.160607T1300Z-160609T0200Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 404 PM EDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 10 PM EDT WEDNESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 10 PM EDT WEDNESDAY. THE SMALL CRAFT ADVISORY FOR MONDAY HAS BEEN CANCELLED. * WINDS AND WAVES...SOUTHWEST TO WEST WINDS 10 TO 15 KNOTS TONIGHT WILL INCREASE TO 15 TO 25 KNOTS ON TUESDAY. WAVES OF 1 TO 3 FEET WILL BUILD TO 3 TO 5 FEET ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142>144-070415- /O.NEW.KCLE.SC.Y.0022.160607T0800Z-160608T2000Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 404 PM EDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TUESDAY TO 4 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TUESDAY TO 4 PM EDT WEDNESDAY. * WINDS AND WAVES...SOUTHWEST TO WEST WINDS 10 TO 15 KNOTS TONIGHT WILL INCREASE TO 15 TO 25 KNOTS ON TUESDAY. WAVES OF 1 TO 3 FEET WILL BUILD TO 3 TO 5 FEET ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ145-146-070415- /O.NEW.KCLE.SC.Y.0022.160607T1300Z-160609T0200Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 404 PM EDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 10 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 10 PM EDT WEDNESDAY. * WINDS AND WAVES...SOUTHWEST TO WEST WINDS 10 TO 15 KNOTS TONIGHT WILL INCREASE TO 15 TO 25 KNOTS ON TUESDAY. WAVES OF 1 TO 3 FEET WILL BUILD TO 3 TO 5 FEET ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
9 follow-up statements
721 WHUS71 KCLE 070311 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1111 PM EDT MON JUN 6 2016 LEZ142>144-071115- /O.CON.KCLE.SC.Y.0022.160607T0800Z-160608T2000Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 1111 PM EDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TUESDAY TO 4 PM EDT WEDNESDAY... * WINDS AND WAVES...WEST WINDS 10 TO 15 KNOTS TONIGHT WILL BECOME NORTHWEST 10 TO 20 KNOTS ON TUESDAY AND TUESDAY NIGHT...THEN INCREASE TO 15 TO 25 KNOTS ON WEDNESDAY. WAVES OF 1 TO 3 FEET WILL BUILD TO 3 TO 5 FEET ON TUESDAY AND REMAIN ELEVATED THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ145>149-071115- /O.CON.KCLE.SC.Y.0022.160607T1300Z-160609T0200Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 1111 PM EDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO 10 PM EDT WEDNESDAY... * WINDS AND WAVES...SOUTHWEST TO WEST WINDS 10 TO 15 KNOTS TONIGHT WILL INCREASE TO 10 TO 20 KNOTS ON TUESDAY THEN SHIFT TO THE NORTHWEST TUESDAY NIGHT. NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS ON WEDNESDAY. WAVES OF 1 TO 3 FEET WILL BUILD TO 3 TO 5 FEET ON TUESDAY AND 4 TO 6 FEET FOR TUESDAY NIGHT AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
175 WHUS71 KCLE 070741 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 341 AM EDT TUE JUN 7 2016 LEZ142>144-071545- /O.CON.KCLE.SC.Y.0022.160607T0800Z-160608T2000Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 341 AM EDT TUE JUN 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY... * WINDS AND WAVES...WEST TO NORTHWEST OF 10 TO 20 KNOTS WILL CONTINUE TROUGH TONIGHT AND THEN INCREASE TO 15 TO 25 KNOTS ON WEDNESDAY. WAVES OF 1 TO 3 FEET WILL BUILD TO 3 TO 5 FEET ON TUESDAY AND REMAIN ELEVATED THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ145>149-071545- /O.CON.KCLE.SC.Y.0022.160607T1300Z-160609T0200Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 341 AM EDT TUE JUN 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM EDT WEDNESDAY... * WINDS AND WAVES...WEST WINDS 10 TO 20 KNOTS WILL SHIFT TO THE NORTHWEST TONIGHT. NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS ON WEDNESDAY. WAVES OF 1 TO 3 FEET WILL BUILD TO 3 TO 5 FEET TODAY AND 4 TO 6 FEET FOR TONIGHT AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
244 WHUS71 KCLE 071343 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 943 AM EDT TUE JUN 7 2016 LEZ142>144-072145- /O.CAN.KCLE.SC.Y.0022.000000T0000Z-160608T2000Z/ /O.NEW.KCLE.SC.Y.0023.160607T2300Z-160608T2000Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 943 AM EDT TUE JUN 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EDT WEDNESDAY. THIS REPLACES THE SMALL CRAFT ADVISORY THAT HAD BEEN IN EFFECT. * WINDS...WEST TO NORTHWEST 10 TO 20 KNOTS WILL CONTINUE TROUGH TONIGHT AND THEN INCREASE TO 15 TO 25 KNOTS ON WEDNESDAY. * WAVES...WAVES OF 2 TO 4 FEET TODAY WILL BUILD TO 3 TO 5 TONIGHT AND CONTINUE THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ145>149-072145- /O.CON.KCLE.SC.Y.0022.000000T0000Z-160609T0200Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 943 AM EDT TUE JUN 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT WEDNESDAY... * WINDS...WEST WINDS 10 TO 20 KNOTS WILL INCREASE TO 15 TO 20 KNOTS TODAY AND 15 TO 25 KNOTS TONIGHT. NORTHWEST WINDS WILL CONTINUE AT 15 TO 25 KNOTS ON WEDNESDAY. * WAVES...WAVES OF 1 TO 3 FEET WILL BUILD TO 3 TO 5 FEET TODAY AND 4 TO 6 FEET FOR TONIGHT AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
467 WHUS71 KCLE 072004 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 404 PM EDT TUE JUN 7 2016 LEZ142>144-080415- /O.CON.KCLE.SC.Y.0023.160607T2300Z-160608T2000Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 404 PM EDT TUE JUN 7 2016 ...SMALL CRAFT ADVISORY IS IN EFFECT FROM 7 PM UNTIL 4 PM WEDNESDAY... * WINDS...WEST TO NORTHWEST 10 TO 20 KNOTS WILL CONTINUE TROUGH TONIGHT AND THEN INCREASE TO 15 TO 25 KNOTS ON WEDNESDAY. * WAVES...WAVES OF 2 TO 4 FEET WILL BUILD TO 3 TO 5 TONIGHT AND CONTINUE THROUGH WEDNESDAY EARLY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ145>149-080415- /O.CON.KCLE.SC.Y.0022.000000T0000Z-160609T0200Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 404 PM EDT TUE JUN 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM WEDNESDAY... * WINDS...WEST WINDS 10 TO 20 KNOTS WILL INCREASE TO 15 TO 20 KNOTS TODAY AND 15 TO 25 KNOTS TONIGHT. NORTHWEST WINDS WILL CONTINUE AT 15 TO 25 KNOTS ON WEDNESDAY. * WAVES...WAVES OF 3 TO 6 FEET WILL CONTINUE THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
195 WHUS71 KCLE 080203 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1003 PM EDT TUE JUN 7 2016 LEZ142>144-081015- /O.CON.KCLE.SC.Y.0023.000000T0000Z-160608T2000Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 1003 PM EDT TUE JUN 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY... * WINDS...NORTHWEST 10 TO 20 KNOTS WILL INCREASE TO 15 TO 25 KNOTS ON WEDNESDAY. * WAVES...WAVES WILL BUILD TO 2 TO 5 TONIGHT AND CONTINUE THROUGH EARLY WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ145>149-081015- /O.CON.KCLE.SC.Y.0022.000000T0000Z-160609T0200Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 1003 PM EDT TUE JUN 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT WEDNESDAY... * WINDS...WEST WINDS 10 TO 20 KNOTS WILL BECOME NORTHWEST AND INCREASE TO 15 TO 25 KNOTS ON WEDNESDAY. * WAVES...WAVES WILL BUILD TO 3 TO 5 FEET OVERNIGHT AND 4 TO 6 FEET ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
281 WHUS71 KCLE 080806 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 406 AM EDT WED JUN 8 2016 LEZ142-143-080915- /O.CAN.KCLE.SC.Y.0023.000000T0000Z-160608T2000Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- 406 AM EDT WED JUN 8 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES ARE NOT EXPECTED TO BE HIGH ENOUGH TO SUPPORT SMALL CRAFT CONDITIONS. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN DISCONTINUED FOR MAUMEE BAY TO THE ISLANDS NEARSHORE WATERS. $$ LEZ144-081615- /O.CON.KCLE.SC.Y.0023.000000T0000Z-160608T2000Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 406 AM EDT WED JUN 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...NORTHWEST 15 TO 25 KNOTS WILL BEGIN TO DIMINISH LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS. * WAVES...WAVES 3 TO 6 FEET WILL BEGIN TO SUBSIDE LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ145>149-081615- /O.CON.KCLE.SC.Y.0022.000000T0000Z-160609T0200Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 406 AM EDT WED JUN 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WILL BEGIN TO DIMINISH LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS. * WAVES...WAVES 4 TO 6 FEET WILL BEGIN TO SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LOMBARDY
628 WHUS71 KCLE 081234 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 834 AM EDT WED JUN 8 2016 LEZ142-143-082045- /O.EXA.KCLE.SC.Y.0022.000000T0000Z-160609T0200Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- 834 AM EDT WED JUN 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS...NORTHWEST 15 TO 25 KNOTS. * WAVES...WAVES 4 TO 6 FEET SUBSIDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ144-082045- /O.EXT.KCLE.SC.Y.0023.000000T0000Z-160609T0200Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 834 AM EDT WED JUN 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...NORTHWEST 15 TO 25 KNOTS. * WAVES...WAVES 4 TO 6 FEET WILL BEGIN TO SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ145>149-082045- /O.CON.KCLE.SC.Y.0022.000000T0000Z-160609T0200Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 834 AM EDT WED JUN 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...NORTHWEST 15 TO 25 KNOTS. * WAVES...WAVES 4 TO 6 FEET WILL BEGIN TO SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ OUDEMAN
807 WHUS71 KCLE 081950 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 350 PM EDT WED JUN 8 2016 LEZ142-143-082100- /O.CAN.KCLE.SC.Y.0022.000000T0000Z-160609T0200Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- 350 PM EDT WED JUN 8 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND AND WAVES HAVE SLOWLY DIMINISHED TO BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LEZ144-082100- /O.CAN.KCLE.SC.Y.0023.000000T0000Z-160609T0200Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 350 PM EDT WED JUN 8 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND AND WAVES HAVE SLOWLY DIMINISHED TO BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LEZ145>149-090200- /O.CON.KCLE.SC.Y.0022.000000T0000Z-160609T0200Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 350 PM EDT WED JUN 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...NORTHWEST 10 TO 20 KNOTS DIMINISHING TO 5 TO 15 KNOTS LATE THIS EVENING. * WAVES...WAVES 3 TO 6 FEET WILL BEGIN TO SUBSIDE LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
337 WHUS71 KCLE 090139 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 939 PM EDT WED JUN 8 2016 LEZ145>149-090245- /O.CAN.KCLE.SC.Y.0022.000000T0000Z-160609T0200Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 939 PM EDT WED JUN 8 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS WILL SETTLE INTO THE 5 TO 15 KNOT RANGE OVERNIGHT AND WAVES HEIGHTS WILL CONTINUE TO DECREASE. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jun 6, 4:01 PM EDT, 3 minutes earlier.
Area forecast discussion, Jun 6, 4:01 PM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
401 PM EDT MON JUN 6 2016
.SYNOPSIS...
A cold front will cross the region this evening. Secondary
troughs will follow for early Tuesday and Wednesday mornings. High
pressure will build across the Great Lakes and Ohio Valley for
Thursday. A warm front will be in the vicinity Thursday and likely
push across the area on Saturday.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A better developed cumulus field formed across the area that was
not worked over yesterday and this area will be monitored for late
afternoon/evening severe thunderstorm potential as a cold front
approaches from the northwest. Moderately strong unidirectional
flow...approach of the vort max...dry/steep low level lapse rates
may be enough to overcome modest instability. Damaging wind would
be the primary threat. The threat is expected to be passed by late
evening. Believe most will be dry after this round of
showers/storms move through. Low temps will move back into the
50s.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
Trough across the Great Lakes will continue to amplify bringing
significantly cooler weather to the region. While we may get
isolated/scattered thunderstorms to develop Tuesday, we are not
expecting them to be severe. Scattered shower activity will
continue for Wednesday too. Secondary troughs will trigger this
and have lake enhancement help as H8 temps dip to below 5C. By
Wednesday afternoon High begins to build in from the west so the
showers chances will be confined to the snowbelt counties. Temps
Tuesday are expected to be in mid/upper 60s and even cooler for
Wednesday.
Thursday will be a recovery day as the high is overhead and the
upper trough pulls away. This puts us in a zone of northwest flow
with a warm front that will be developing across the region.
Thursday may be too soon for any precip chances.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
The challenge in the long term part of the forecast is trying to pin
down the best chance of showers and thunderstorms as frontogenesis
occurs over the Great Lakes. Will continue to mention a chance of
thunderstorms starting on Friday but perhaps more likely on Saturday
and Saturday night as the front sags back south as a cold front. The
forecast will remain "chance" versus "likely" given the uncertainty
on the location and timing of the best showers/storms.
The front should be south of the area sometime Sunday and high
pressure is progged to build east across the Great Lakes and eastern
Canada by Monday. Some of the models show a wave of low pressure
overrunning the air mass by Monday night.
The temperature forecast will depend on the amount of clouds and
showers. Still looks as if it will warm up by Saturday with highs
well in the 80s for much of the forecast area. More seasonable air
should filter back into the area early next week.
&&
.AVIATION /18Z Monday THROUGH Saturday/...
A cold front and trough aloft will drop across the area early
tonight. Trying to time the development of thunderstorms will be
difficult given that the air mass is relatively dry and spotty
thunderstorms could develop well ahead of the front. Will forecast
"tempo" thunder at KTOL and KYNG where there is somewhat more
confidence of thunderstorms and forecast "vicinity" elsewhere.
Will update the TAF forecasts as soon as there is more
confidence. Cooler air and MVFR stratocumulus is likely to spread
across the area on Tuesday and there will probably be a few
showers especially across northeast Ohio and northwest PA.
Outlook...Non VFR possible Friday night and Saturday in
showers/thunderstorms.
&&
.MARINE...
Another cold front will drop across Lake Erie early tonight. This
will open the door to some unseasonably cool air. The flow will veer
more northwesterly on Tuesday. The combination of northwest flow and
cool air will make for relatively large waves and wind for this time
of year. Will need a small craft advisory starting Tuesday and
likely continuing through the day Wednesday.
High pressure will build east across the Great Lakes midweek and
should be nearly overhead by Thursday so the lake should quiet down
Wednesday night. Winds should come around from the south or
southeast by Friday. A warm front is expected to develop near Lake
Erie late in the week. There may not be much in the way of sustained
winds but there will eventually be thunderstorms to contend with.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 9 AM Tuesday to 10 PM EDT Wednesday
for LEZ145>149.
Small Craft Advisory from 4 AM Tuesday to 4 PM EDT Wednesday
for LEZ142>144.
&&
SYNOPSIS...Oudeman
NEAR TERM...Oudeman
SHORT TERM...Oudeman
LONG TERM...Kosarik
AVIATION...Kosarik
MARINE...KosarikHazardous weather outlook, Jun 6, 2:50 PM EDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 250 PM EDT MON JUN 6 2016 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-071900- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- 250 PM EDT MON JUN 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS MAINLY THIS AFTERNOON AHEAD OF A COLD FRONT. THE MAIN THREAT WILL BE DAMAGING WIND. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 10:14 AM EDT | Beach Hazards Statement | CLE | Ashtabula, Lake | 6 hr |
| Jun 6, 6:10 PM EDT | Special Weather Statement | CLE | Trumbull | 35 min |
| Jun 6, 6:46 PM EDT | Special Weather Statement | CLE | Crawford, Erie, Hancock, Huron, Lucas, Marion and 6 more | 119 min |
| Jun 6, 7:48 PM EDT | Special Weather Statement | CLE | Cuyahoga, Erie, Geauga, Huron, Lake, Lorain and 3 more | 117 min |
Nearby
Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.